A canonical metric for Möbius structures and its applications.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 89-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Möbius structure, developable Möbius manifold structure, hyperbolic Möbius manifolds
@article{MZ_1994__216_4_174640,
author = {Ravi S. Kulkarni and Ulrich Pinkall},
title = {A canonical metric for {M\"obius} structures and its applications.},
journal = {Mathematische Zeitschrift},
pages = {89--130},
year = {1994},
volume = {216},
number = {4},
zbl = {0813.53022},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174640/}
}
Ravi S. Kulkarni; Ulrich Pinkall. A canonical metric for Möbius structures and its applications.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 89-130. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174640/